Journal of the Mathematical Society of Japan

Isotropic minimal immersions of spheres into spheres

Kazumi TSUKADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 2 (1983), 355-379.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396555

Digital Object Identifier
doi:10.2969/jmsj/03520355

Mathematical Reviews number (MathSciNet)
MR0692333

Zentralblatt MATH identifier
0583.53050

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Citation

TSUKADA, Kazumi. Isotropic minimal immersions of spheres into spheres. J. Math. Soc. Japan 35 (1983), no. 2, 355--379. doi:10.2969/jmsj/03520355. https://projecteuclid.org/euclid.jmsj/1230396555


Export citation